Bibcode
DOI
Casini, R.; Manso Sainz, R.
Referencia bibliográfica
The Astrophysical Journal, Volume 624, Issue 2, pp. 1025-1037.
Fecha de publicación:
5
2005
Revista
Número de citas
39
Número de citas referidas
26
Descripción
Within the framework of the quantum theory of polarized line formation,
in the limit of complete frequency redistribution and of the
collisionless regime, we derive explicit formulae describing the
statistical equilibrium and the radiative emission of a multiterm atom
with hyperfine structure, in the presence of an external magnetic field.
The formulae we obtained for the radiative rates of the statistical
equilibrium equations and for the radiative coefficients of the transfer
equation for polarized radiation can be applied to investigate the
formation of spectral lines for which both fine-structure and
hyperfine-structure effects are important (e.g., the D1 and D2 lines of
Na I in the solar atmosphere).